1 doctor weighed in:

Gave myself 1st orencia (abatacept) shot yesterday & woke up this morning with terrible diarrhea, that doesn't seem to want to stop, should I be concerned?

1 doctor weighed in
Dr. Yash Khanna
Family Medicine

In brief: It may be due to ore

It may be related to the injection of orencia you can take immodium ad or call your doctor and get a prescription for Lomotil (diphenoxylat and atropine) and drink plenty of clear liquids to prevent dehydration.

In brief: It may be due to ore

It may be related to the injection of orencia you can take immodium ad or call your doctor and get a prescription for Lomotil (diphenoxylat and atropine) and drink plenty of clear liquids to prevent dehydration.
Dr. Yash Khanna
Dr. Yash Khanna
Thank
Get help from a real doctor now
Dr. Arnon Rubin
Board Certified, Internal Medicine
21 years in practice
163K people helped
Continue
108,000 doctors available
Read more answers from doctors